# SDR FDEA201104251612

- Difficulty date: April 25, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N948FD
- Make and model: Boeing 757236
- Aircraft serial: 25059
- Aircraft time: 33,581 hours, 30,265 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 146N54442
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE AFT CARGO COMPARTMENT BS 1500-1520 RBL 3, Z STRINGER HAS CORROSION.  CORRODED Z-STRINGER IN AFT CARGO COMPT FROM BS 1500 TO BS 1520, AT RBL 3,   R & R IAW SRM 51*40*02 REV 102. REPAIR IS CLASSIFIED AS MINOR.
